# SDR USAA2008120992204

- Difficulty date: November 30, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FRAME REPAIR DOUBLER AT BS 400 BETWEEN S8R & S9R.  REPLACED FRAME REPAIR DOUBLER AT BS 400 BETWEEN S8R & S9R IAW US AIRWAYS EA 100748.
